# SDR QXEA2019080900312

- Difficulty date: August 3, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 28,987 hours, 31,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP DELAMINATED. REMOVED AND REPLACED THE LIGHT STRIP IAW AMM 33-51-16-400-801.
